July  2014, 1(3): 497-505. doi: 10.3934/jdg.2014.1.497

A prequential test for exchangeable theories

1. 

Kellogg School of Management, Northwestern University, Evanston, Illinois 60208, United States, United States

Received  August 2012 Revised  March 2013 Published  July 2014

We construct a prequential test of probabilistic forecasts that does not reject correct forecasts when the data-generating processes is exchangeable and is not manipulable by a false forecaster.
Citation: Alvaro Sandroni, Eran Shmaya. A prequential test for exchangeable theories. Journal of Dynamics & Games, 2014, 1 (3) : 497-505. doi: 10.3934/jdg.2014.1.497
References:
[1]

Journal of Economic Theory, 145 (2010), 2203-2217. doi: 10.1016/j.jet.2010.07.003.  Google Scholar

[2]

Annals of Mathematical Statistics, 33 (1962), 882-886. doi: 10.1214/aoms/1177704456.  Google Scholar

[3]

Review of Economic Studies, 73 (2006), 893-906. doi: 10.1111/j.1467-937X.2006.00401.x.  Google Scholar

[4]

Journal of the Royal Statistical Society, Series A, 147 (1984), 278-292. doi: 10.2307/2981683.  Google Scholar

[5]

Proceedings of the National Academy of Sciences, 39 (1953), 42-47. doi: 10.1073/pnas.39.1.42.  Google Scholar

[6]

Springer Verlag, 1995. doi: 10.1007/978-1-4612-4190-4.  Google Scholar

[7]

J. Math. Econom., 23 (1994), 73-86. doi: 10.1016/0304-4068(94)90037-X.  Google Scholar

[8]

Games Econom. Behav., 29 (1999), 151-169. doi: 10.1006/game.1998.0608.  Google Scholar

[9]

Journal of Symbolic Logic, 63 (1998), 1565-1581. doi: 10.2307/2586667.  Google Scholar

[10]

in Handbook of Game Theory with Economic Applications (eds. H. Petyon Young and Shmuel Zamir), Vol. IV, North Holland, 2014. Google Scholar

[11]

Econometrica, 76 (2008), 1437-1466. doi: 10.3982/ECTA7428.  Google Scholar

[12]

Mathematics of Operations Research, 34 (2009), 57-70. doi: 10.1287/moor.1080.0347.  Google Scholar

[13]

Annals of Statistics, 37 (2009), 1013-1039. doi: 10.1214/08-AOS597.  Google Scholar

[14]

International Journal of Game Theory, 32 (2003), 151-159. doi: 10.1007/s001820300153.  Google Scholar

[15]

Theoretical Economics, 3 (2008), 367-382. Google Scholar

[16]

Games Econom. Behav., 29 (1999), 274-308. doi: 10.1006/game.1999.0722.  Google Scholar

[17]

Journal of the Royal Statistical Society, Series B, 67 (2005), 747-763. doi: 10.1111/j.1467-9868.2005.00525.x.  Google Scholar

show all references

References:
[1]

Journal of Economic Theory, 145 (2010), 2203-2217. doi: 10.1016/j.jet.2010.07.003.  Google Scholar

[2]

Annals of Mathematical Statistics, 33 (1962), 882-886. doi: 10.1214/aoms/1177704456.  Google Scholar

[3]

Review of Economic Studies, 73 (2006), 893-906. doi: 10.1111/j.1467-937X.2006.00401.x.  Google Scholar

[4]

Journal of the Royal Statistical Society, Series A, 147 (1984), 278-292. doi: 10.2307/2981683.  Google Scholar

[5]

Proceedings of the National Academy of Sciences, 39 (1953), 42-47. doi: 10.1073/pnas.39.1.42.  Google Scholar

[6]

Springer Verlag, 1995. doi: 10.1007/978-1-4612-4190-4.  Google Scholar

[7]

J. Math. Econom., 23 (1994), 73-86. doi: 10.1016/0304-4068(94)90037-X.  Google Scholar

[8]

Games Econom. Behav., 29 (1999), 151-169. doi: 10.1006/game.1998.0608.  Google Scholar

[9]

Journal of Symbolic Logic, 63 (1998), 1565-1581. doi: 10.2307/2586667.  Google Scholar

[10]

in Handbook of Game Theory with Economic Applications (eds. H. Petyon Young and Shmuel Zamir), Vol. IV, North Holland, 2014. Google Scholar

[11]

Econometrica, 76 (2008), 1437-1466. doi: 10.3982/ECTA7428.  Google Scholar

[12]

Mathematics of Operations Research, 34 (2009), 57-70. doi: 10.1287/moor.1080.0347.  Google Scholar

[13]

Annals of Statistics, 37 (2009), 1013-1039. doi: 10.1214/08-AOS597.  Google Scholar

[14]

International Journal of Game Theory, 32 (2003), 151-159. doi: 10.1007/s001820300153.  Google Scholar

[15]

Theoretical Economics, 3 (2008), 367-382. Google Scholar

[16]

Games Econom. Behav., 29 (1999), 274-308. doi: 10.1006/game.1999.0722.  Google Scholar

[17]

Journal of the Royal Statistical Society, Series B, 67 (2005), 747-763. doi: 10.1111/j.1467-9868.2005.00525.x.  Google Scholar

[1]

Chloé Jimenez. A zero sum differential game with correlated informations on the initial position. A case with a continuum of initial positions. Journal of Dynamics & Games, 2021  doi: 10.3934/jdg.2021009

[2]

İsmail Özcan, Sirma Zeynep Alparslan Gök. On cooperative fuzzy bubbly games. Journal of Dynamics & Games, 2021  doi: 10.3934/jdg.2021010

[3]

Junichi Minagawa. On the uniqueness of Nash equilibrium in strategic-form games. Journal of Dynamics & Games, 2020, 7 (2) : 97-104. doi: 10.3934/jdg.2020006

[4]

Marco Cirant, Diogo A. Gomes, Edgard A. Pimentel, Héctor Sánchez-Morgado. On some singular mean-field games. Journal of Dynamics & Games, 2021  doi: 10.3934/jdg.2021006

[5]

Lakmi Niwanthi Wadippuli, Ivan Gudoshnikov, Oleg Makarenkov. Global asymptotic stability of nonconvex sweeping processes. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1129-1139. doi: 10.3934/dcdsb.2019212

[6]

Marzia Bisi, Maria Groppi, Giorgio Martalò, Romina Travaglini. Optimal control of leachate recirculation for anaerobic processes in landfills. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 2957-2976. doi: 10.3934/dcdsb.2020215

[7]

Siting Liu, Levon Nurbekyan. Splitting methods for a class of non-potential mean field games. Journal of Dynamics & Games, 2021  doi: 10.3934/jdg.2021014

[8]

Mrinal K. Ghosh, Somnath Pradhan. A nonzero-sum risk-sensitive stochastic differential game in the orthant. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021025

[9]

Matheus C. Bortolan, José Manuel Uzal. Upper and weak-lower semicontinuity of pullback attractors to impulsive evolution processes. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3667-3692. doi: 10.3934/dcdsb.2020252

[10]

Mingshang Hu, Shige Peng. G-Lévy processes under sublinear expectations. Probability, Uncertainty and Quantitative Risk, 2021, 6 (1) : 1-22. doi: 10.3934/puqr.2021001

[11]

Yangrong Li, Fengling Wang, Shuang Yang. Part-convergent cocycles and semi-convergent attractors of stochastic 2D-Ginzburg-Landau delay equations toward zero-memory. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3643-3665. doi: 10.3934/dcdsb.2020250

[12]

Mehmet Duran Toksari, Emel Kizilkaya Aydogan, Berrin Atalay, Saziye Sari. Some scheduling problems with sum of logarithm processing times based learning effect and exponential past sequence dependent delivery times. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021044

[13]

Zhaoxia Wang, Hebai Chen. A nonsmooth van der Pol-Duffing oscillator (I): The sum of indices of equilibria is $ -1 $. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021096

[14]

Zhaoxia Wang, Hebai Chen. A nonsmooth van der Pol-Duffing oscillator (II): The sum of indices of equilibria is $ 1 $. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021101

[15]

Jun Moon. Linear-quadratic mean-field type stackelberg differential games for stochastic jump-diffusion systems. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021026

[16]

Meiqiao Ai, Zhimin Zhang, Wenguang Yu. First passage problems of refracted jump diffusion processes and their applications in valuing equity-linked death benefits. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021039

[17]

Wenyuan Wang, Ran Xu. General drawdown based dividend control with fixed transaction costs for spectrally negative Lévy risk processes. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020179

 Impact Factor: 

Metrics

  • PDF downloads (67)
  • HTML views (0)
  • Cited by (2)

Other articles
by authors

[Back to Top]